# SDR SWIA200718691

- Difficulty date: August 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 19,238 hours, 25,856 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER STRINGER NR 10 IS CRACKED BETWEEN RIBS 7R AND 9R, DISCOVERED AT C-CHECK.  REPAIRED RIGHT WING LOWER STRINGER PER SRM 57-20-03.
